# SDR SWAA2019041631749

- Difficulty date: March 5, 2019
- Submitted: April 16, 2019
- Operation: Air carrier
- Aircraft: N939WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36646
- Aircraft time: 34,015 hours, 20,229 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A1111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING REAR SPAR VAPOR WEB CRACKED BETWEEN LBL 31.83 TO LBL 40.00. / REPAIRED WEB PER SRM.
